Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/6795
Title: On a geometric notion of quantiles for multivariate data
Authors: Chaudhuri, Probal
Keywords: Statistics
Infinity
Statistical estimation
Mathematical theorems
Linear models
Statistical variance
Issue Date: 1996
Citation: Journal of the American Statistical Association, vol.91, no.434, p.862-872
URI: http://hdl.handle.net/123456789/6795
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
On a Geometric Notion of Quantiles for Multivariate Data.pdf2.52 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.